# SDR ABXA9500448

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T Cap
- Part number: 99193692
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE COMPLYING WITH AD 90-18-03; SB 57-98, FOUND LEVEL I CORROSION ON RIGHT LOWER T-CAP BETWEEN STRINGERS 11 TO 12, 12 TO 13, 13 TO 14 AND 14 TO 15.  REPAIRED IAW DC-9 SRM 51-22-1 AND DC-9 SB 57-98.
